# SDR RU3A1122

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 12,436 hours, 6,812 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN UNSAFE GEAR INDICATION.  SUSPECT BAD LIGHT BULB.  MANUALLY LOWERED GEAR IAW ABNORMAL PROCEDURES CHECKLIST.  DECLARED EMERGENCY.  UNEVENTFUL LANDING.  MAINTENANCE REPLACED LIGHT BULB.  OPS CHECK GOOD.  ALL FUNCTIONAL AND OPERATIONAL CHECKS GOOD.
